Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I have been taking low dose methadone for over over 5 years for sever Fibro pain. Cymbalta and 5mg X's 2 daily gave me my life back, could go for weeks with nothing PRN occasionally supplemented with Hdrocodone. All went well for about 4 1/2 years. Gradually I developed a type of "creepy crawlies" symptom. Initially I had no idea if it was drug related. I tried every thing out there for 'restless leg' syndrome but nothing did anything. From the beginning it encompassed my whole body but was most sever in the groin area. Over a year it progressed to an almost daily event. I cut back Cymbalta eventually to nothing, then I began lowering the methadone. I tired other neuroleptics but not only did they not work on the pain they all seemed to make this body agitation the C.C.'s worse. I am currently taking only 1mg methadone at night and less than 2mgs AM. I am taking Hydrocodone 10mg 2 to 3 time daily but the pain is crippling. The 'creepy-crawlies are on and off all day everyday now. If I have even one glass of wine with dinner it seems to bring them on later with a vengeance. I am seeking any help or guidance with this as I am a single mom, and barely functioning with this level of pain and agitation. HAS ANYONE EVER HAS THIS FORM OF CREEPY AGITATION??? I'm afraid to finish going off the methadone but I know it does nothing for pain at this dosage but don't want to go back up because without the Cymbalta it's not good pain management. Hydrcodone helps and dosen't seem to increase the the Creepies too much but since its daily now ...who knows? I need to get out of this mess so I can be mother to my child and work. Please suggest or report if you have had /are experienced anything similar. Note: I'm also getting a nerve (not really pain) but weird oversensitive sensation in sheets along my skin that seems to accompany this. Does anyone have an idea as to how to tease out what is what and what might be going on? I had to move and lost my great Doc who helped me (ie started the tx..methadone and Cym) This new guy looks at me crossed eyed and just keeps saying "keep reducing the methadone."

Loading...

Hi there, I'm sorry that you work with a guy who's not helpful. I'd say you change doctors because your new one isn't all that helpful. THe crawlies you're talking about are nerve damage as best I can tell. What do you think?
Reply

Loading...


I don't understand why you would decrease the Cymbalta? You can take the 60mg twice daily for pain control. That would be much better than the opioids you are on. You need to find a doctor who will help you with both your pain and increasing your quality of life and not just tell you to reduce and ignore your pain. Are you seeing a pain management doctor? This just doesn't make any sense.
Reply

Loading...